Thursday, 20 April 2017

Roaccutane (isotretinoin)- The first sign of side effects

The 21st of February 2017

By day 7 my skin had become quite dry and had an odd texture, almost as if my pores were being sucked in leaving a strange bumpy feeling around them.

At this point my lips were beginning to get really dry and the left corner of my mouth had started to crack.

I had also noticed that I looked very washed out and pale (paler than usual anyway)

Pictures from Day 7

Split mouth

The 23rd of February 2017

By day 9 despite the copious amounts of Vaseline and lip balm the cracks int he corners of my lips had got worse and now the right side of my mouth had split too making it very painful to open my mouth.

My eyes had really started to sting as if I was very tired all of the time and my skin still had the odd texture.

Overall however I still felt that the side effects were very minor.

The 28th of February 2017

Lips are very uncomfortable and dry however the cracks in the corners has just gone back to the left side now.

Skin has started to look better and I am far far less oily.

The 1st of March 2017

Have increased tablets to 2 per day (40mg)

The 3rd of March 2017

Lips still uncomfortable but cracks on either corner have gone- very happy about this

Friends and family have started to notice a difference and makeup is sitting much better on my skin.

No comments:

Post a Comment